# SDR 20000501SH036

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Sleeve
- Part number: 69356111
- Part serial: 1464
- Condition: Gouged
- Location: Yaw Damper
- Component: Rudder Pcu, Boeing
- Component part number: 65C370539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE IS GOUGED.  POSSIBLE CAUSE:  CONTACT WITH THE CAM SEGMENT DURING OPERATION.  (X)
